MathSciNet Relay Station
MathSciNet bibliographic data
MR2218982 26B25 (39B72 51M16 52A27 52A40)
Dilworth, S. J.; Howard, Ralph; Roberts, James W. A general theory of almost convex functions. Trans. Amer. Math. Soc. 358 (2006), no. 8, 3413–3445.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement